# SDR DALA2022122308338

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,121 hours, 39,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 2566-9001,  FOUND L1 GIRT BAR MECHANISM FWD FOOTBALL OUT OF ADJUSTMENT.   PERFORMED  AMM  52-11-20-501, CHECKS GOOD.
